# SDR DJFA20130910001

- Difficulty date: September 10, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N26MJ
- Make and model: Cessna 750
- Aircraft serial: 7500139
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE EMANATING FROM THE MICROWAVE OVEN WHILE COOKING FOOD.   EVALUATION REVEALED SMOKE PRESENT WITH NO CONTENTS IN THE OVEN.  OPEN
